# SDR UIEA2020070901509

- Difficulty date: July 7, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 98,412 hours, 20,259 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT STARTER CUTOUT ON ENG START.  START VALVE CLOSED AFTER SELECTING START SWITCH FROM END TO AUTO.  PERFORMED R ENG RUN PER AMM 71-00-00.  NORMAL START.  NO MESSAGES OR FAULTS INDICATED.
